# SDR SWIA200413499

- Difficulty date: May 30, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 23,558 hours, 32,896 cycles
- Engine: Pwa PW118B
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HYDRAULIC PACK RESERVOIR, RIGHT LOWER MOUNTING BOLT BRACKET CRACKED INSIDE.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED INBOARD SIDE OF RIGHT HYDRAULIC PACK VERTICAL MOUNT BRACKET PER SRM 51-40-02.
